# SDR DALA2025012900703

- Difficulty date: January 23, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 12,252 hours, 5,743 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR #3 HINGE FITTING IS CRACKED. REPLACED HINGE FITTING #3 IAW ER/A & PRI 623044-14. (LP# 0775583)
